MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 56250905
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having right-sided app roach tilif at l5/s1 for lumbar spinal canal stenosis.It was reported that the inserter did not lock sufficiently when the cage was connected to the inserter and the cage was fixed to the inserter.Joint motion was not controlled even with the clutch handle closed.The cage was changed to a catalift cage.Before insertion of the cage, the trial was used with the same inserter, but there was no problem in grasping.There was a delay of less than 60 minutes in the overall procedure time.The issue occurred during preparation.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part # 56250905, lot # ca19j046; visual and optical inspection did not reveal any thread damage or outer surface damage.Functional inspection confirmed the spacer was able to attach/thread onto the inserter without any issue.No fault found.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21685621
Report Number1030489-2025-01520
Device Sequence Number9419610
Product Code MAX
UDI-Device Identifier00763000085438
UDI-Public00763000085438
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171689
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56250905
Device Catalogue Number56250905
Device Lot NumberCA19J046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown